# SDR USAABB04042

- Difficulty date: May 3, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNN - FOUND EMERGENCY LIGHTS WHICH OPERATE FROM THE M730 POWER SUPPLY INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  (M)
